# SDR CALA9701788

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE PULL CHECK WAS HIGH.  THE CABLES RELEASED AT 50 POUNDS AND THE CONE DID NOT DROP.  MAINTENANCE FOUND AFT RT LOWER TAILCONE LATCH MECHANISM BINDING.  THE TAILCONE RELEASE SYSTEM CABLES WERE RIGGED IAW CARD 08-5350-1-0007 AND OPERATION CHECKED GOOD.
